Title: A Novel Approach to Fractional Epidemic Model through Elzaki Decomposition Method


Authors:

Deepika Jain

deepika.jain@skit.ac.in
Department of Mathematics, Swami Keshvanand Institute of Technology, Management & Gramothan, Jaipur, India,

Sumit Gupta

sumit.gupta@skit.ac.in
Department of Mathematics, Swami Keshvanand Institute of Technology, Management & Gramothan, Jaipur, India

Pages: 85-88

DOI:

Abstract:

This paper comprises the fractional order  epidemic model of a non-fatal syndrome from a population of constant size. The Elzaki transform is use to construct the analytical solution of the fractional order equation through maple software. An admirable comparative study has also been made with the previous published results through Graphs and Tables.

Keywords:
Epidemic model, Elzaki Transform, Fractional differential equations